Pain shoots up my back with constipation, is it Endometriosis?

I went to the doctor about 3/4 months ago, complaining about a pain that sort of shoots up my bum whenever I sit down, and constipation that would come in waves, and pain around my lower back. he prescribed me with laxido sachets, twice a day. I went back a month later, and I was going to the toilet more regularly but the pain was still there. He told me too carrying on taking the sachets. When i returned for the 3rd time, he said I was still all built up and too take the sachets, still twice a day, and also a tablet (unsure of the name) which after reading the paper insert in the box, is often prescribed for stomach ulcers. I am going to the toilet a lot, and my stools are soft, but I still have the pain when I sit, and sometimes at other occasions. This is really starting to concern me now! I have realized that it is worse the closer I am too my period, and my periods seem a little heavier than before all these problems started, and trying to pass stools when I’m on my period is agony! This is usually always accompanied with bloating and a swollen tummy, and having sex is always uncomfortable/painful! is it possible that Endometriosis is a possible diagnosis?





This Question Is Open to Answers -Post Your Comment Below

shw12
Member
shw12

HI
YES . ENDIMETRIOSIS SEEMS TO BE THE CAUSE. YOU SHOULD GET A ABDOMINAL SCAN TO FIND OUT WHAT EXACTLY IS WRONG. IRRITABLE BOWEL SYNDROME ALSO SEEMS TO BE AN ACCOMPANYING REASON.
CONSULT A GYNECOLOGIST

Dr Mahaveer
Member
Dr Mahaveer

hi
endometriosis seems less likely . such changes usually occur if your body is undergoing severe hormonal changes during periods. this does happens at this age and is usually known to recover spontaneously. taking anti spasmodics will help.
a ultrasonography of abdomen is surely indicated. thanks

mrsshalini14
Member
mrsshalini14

hello there
endometriosis has a few other associated symptoms as well,that are missing in you. so endometriosis seems to be less likely. it feels more of a generalised hormonal issue. consult a gynecologist

wpDiscuz